Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Pelaez, P. and Weibel, C. 2014. Slices of co-operations for KGL. Bulletin of the London Mathematical Society, Vol. 46, Issue. 4, p. 665.

    Hornbostel, Jens 2013. Preorientations of the derived motivic multiplicative group. Algebraic & Geometric Topology, Vol. 13, Issue. 5, p. 2667.

    Hu, P and Kriz, I 2004. Conformal field theory and elliptic cohomology. Advances in Mathematics, Vol. 189, Issue. 2, p. 325.

    Snaith, Victor P. 2002. The upper triangular group and operations in algebraic K-theory. Topology, Vol. 41, Issue. 6, p. 1259.

    Snaith, Victor 1984. Detecting algebraic K-theory. Mathematika, Vol. 31, Issue. 02, p. 234.

    Arthan, R. D. 1983. Localization of stable homotopy rings. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 93, Issue. 02, p. 295.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 89, Issue 2
  • March 1981, pp. 325-330

Localized stable homotopy of some classifying spaces

  • Victor Snaith (a1)
  • DOI:
  • Published online: 24 October 2008

In this note I will give new, simplified proofs of some of the results announced in (18) and proved in ((19), I, § 4, II, §§ 2, 9).These results mostly date from 1975/6 at which time they were proved using my crude stable decomposition of ωn σnX (20) and differential-geometric techniques with the Becker-Gottlieb transfer. Since then more systematic approaches have been developed towards the stable decompositions ((4); (5); (6); (10); (12)) and towards the transfer ((7), I and II; (8)). Actually, the system-atization of the stable decompositions was already latent in (15) if only I had realized it!

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(2)J. C. Becker and D. H. Gottlieb The transfer map and fibre bundles; Topology 14 (1975), 112.

(8)M. Feshbach The transfer and compact Lie groups. Bull. Amer. Math. Soc. 83 (1977), 372374.

(9)B. Harris and G. B. Segal K1 groups of algebraic integers. Annals of Math. 101 (1975), 2033.

(10)U. Koschorke and B. Sanderson Self-intersections and higher Hopf invariants. Topology 17 (1978), 282290.

(11)M. Mahowald A new infinite family in . Topology 16 (1977), 249256.

(13)J. P. May Geometry of iterated loopspaces. Lecture Notes in Mathematics, no. 271, Springer-Verlag (1972).

(14)R. E. Mosher Some stable homotopy of complex projective space. Topology 7 (1968), 179193.

(16)G. B. Segal The stable homotopy of complex projective space. Quart. J. Math. (Oxford) 24 (1973), 15.

(18)V. P. Snaith Towards algebraic cobordism. Bull. Amer. Math. Soc. 83, no. 3 (1977).

(19)V. P. Snaith Algebraic cobordism and K-theory. Mem. Amer. Math. Soc. no. 221 (1979).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *